# SDR DALA2016013001039

- Difficulty date: January 29, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 674-696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CRACKED AT LT BS 674 AND 696 BETWEEN LBL 44 -54.  CUT OUT DAMAGE, FABRICATE AND INSTALLED CUSP WEB 7075-T6 .020, 2 EA SPLICES 7075-T6 .032 IAW SRM 51-41-02 AND 53-00-55, FIG 223.
